# SDR 2010FA0000095

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N9766B
- Make and model: Cessna 208B
- Aircraft serial: 208B0112
- Engine: Pwa PT6A114A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081023
- Part serial: 5166
- Condition: Unserviceable
- Location: Engine
- Part time: 39 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIS GENERATOR FAILED.  MX FOUND THAT THE INPUT SHAFT HAS EITHER SHEERED INTERNAL OF THE UNIT OR BECAME DISCONNECTED.  UNIT HAS NOT BEEN OPENED UP FOR INSP AT THIS TIME.  A VIDEO SHOWING THIS CONDITION IS ACCOMPANYING THIS REPORT.  UNIT WILL BE SENT FOR REPAIR AND A TEAR DOWN REPORT WILL BE REQUESTED.  (K)
